# SDR 2025FA0000072

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 6,708 hours, 4,409 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SEAT PANEL CORRODED
